Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 397, NWS Tulsa, OK

June 17, 2025Creek County, Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 17, 2025, 11:40 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2025, 11:40 PM CDT (04:40 UTC)
Expired
Jun 18, 2025, 12:30 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Okfuskee County, OK

The radar

The Norman radar (KTLX), 72 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 9:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2854 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
2.1
Supercell composite
17.4

Open this sounding in Storm Lab

The text

As transmitted.

832 
WUUS54 KTSA 180440
SVRTSA
OKC037-107-180530-
/O.NEW.KTSA.SV.W.0397.250618T0440Z-250618T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1140 PM CDT Tue Jun 17 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Creek County in northeastern Oklahoma...
  Northwestern Okfuskee County in east central Oklahoma...

* Until 1230 AM CDT.

* At 1140 PM CDT, severe thunderstorms were located along a line
  extending from near Stroud to near McLoud, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Boley, Paden, Welty, and Milfay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3577 9662 3577 9619 3576 9619 3546 9646
      3546 9647 3545 9649 3544 9648 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3540 9653 3539 9655
      3541 9658 3540 9662
TIME...MOT...LOC 0440Z 304DEG 23KT 3578 9670 3541 9708 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
087 
WWUS54 KTSA 180530
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1230 AM CDT Wed Jun 18 2025

OKC037-107-180540-
/O.EXP.KTSA.SV.W.0397.000000T0000Z-250618T0530Z/
Creek OK-Okfuskee OK-
1230 AM CDT Wed Jun 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CREEK AND
NORTHWESTERN OKFUSKEE COUNTIES HAS EXPIRED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However, gusty
winds 50 mph are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3577 9662 3577 9619 3576 9619 3546 9646
      3546 9647 3545 9649 3544 9648 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3540 9653 3539 9655
      3541 9658 3540 9662
TIME...MOT...LOC 0530Z 304DEG 23KT 3561 9640 3524 9678 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:36 PM CDT, 4 minutes earlier. Its key messages:

  • Issued at 126 AM CDT Tue Jun 17 2025
  • Severe thunderstorms and heavy rainfall expected overnight and early Wednesday.
  • Dry and summer-like conditions are expected late in the week and into the upcoming weekend.
Area forecast discussion, Jun 17, 11:36 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1136 PM CDT Tue Jun 17 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 126 AM CDT Tue Jun 17 2025

  - Severe thunderstorms and heavy rainfall expected overnight and
    early Wednesday.

  - Dry and summer-like conditions are expected late in the week
    and into the upcoming weekend.

&&

.SHORT TERM...
(The rest of this afternoon )
Issued at 136 PM CDT Tue Jun 17 2025

The remainder of the afternoon will be uneventful weather-wise over
eastern Oklahoma and northwestern Arkansas... prior to notable severe
weather and heavy rainfall/flood risks in the subsequent hours.

All substantive convection has exited the area - particularly east of a MCV
over northwestern Arkansas - providing a momentary lull in storm impacts.
Cirrus/high clouds from convective debris continue to stream over the area
providing filtered insolation and moderating temperatures over much of
northeastern Oklahoma/northwestern Arkansas which remain in the upper 70s to
lower 80s at this time.

Current interests revolve around the evolution of an outflow boundary
which is now situated from near Stillwater to McAlester. Additionally a
broken line of strong storms is ongoing along an approaching front over
Kansas. There is a low probability this activity may approach Ottawa
and/or Craig Counties later this afternoon. Otherwise, both of these
features will be important to potential outcomes overnight/early Wednesday.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 136 PM CDT Tue Jun 17 2025

One or more organized convective complexes will approach the forecast/warning
area by 02-05z (9 pm to midnight). Given strong instability and sufficient
wind shear, these storms will be capable of all severe weather hazards
through the overnight hours...with the potential of locally damaging winds
of particular concern. Also, short-range ensembles suggests 65 percent
probabilities of 2 inch or greater rainfall over northeastern Oklahoma by
early/mid Wednesday. Thus flood/flash flood risks are also present. High-
resolution ensembles present the greatest prospects for damaging winds
generally along and west of the I44 corridor roughly between 05-07z.

Lingering convection and associated hazards (perhaps transiting toward heavy
rain/flooding) will persist into the first half of Wednesday.

By Thursday, the ridge starts to build back in, reducing our rain
chances.

Temperatures begin to cool in northern Oklahoma on Wednesday to
the upper 80s as the frontal boundary moves through. By Thursday,
southerly flow will have returned allowing temperatures to climb
into the low 90s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Jun 17 2025

Initial line of storms will be moving near the far NW AR
terminals soon while a larger line of storms spreads back into NE OK
with a continued risk of locally damaging winds. Flight impacts
will be impacted as this line of storms spreads eastward
overnight. Storm coverage diminishes by daybreak with a period of
MVFR ceilings possible through the morning. Still a chance of
storm redevelopment along the remnant outflow during the
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  74  86  69 /  10  60  40  10
FSM   95  76  89  72 /  10  50  50  40
MLC   93  74  88  70 /   0  30  40  40
BVO   91  69  85  65 /  30  60  40   0
FYV   90  72  85  66 /  10  80  60  40
BYV   91  71  85  66 /  20  60  70  40
MKO   91  73  85  69 /  10  60  50  20
MIO   91  71  83  66 /  30  80  50  10
F10   92  73  86  68 /  10  40  60  20
HHW   91  74  89  71 /   0  10  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday afternoon for OKZ054>070.

AR...Flood Watch through Wednesday afternoon for ARZ001-002-010-011.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...05
Hazardous weather outlook, Jun 17, 3:10 PM CDT, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
310 PM CDT Tue Jun 17 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
310 PM CDT Tue Jun 17 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Overnight and early Wednesday morning.

HEAVY RAIN AND FLASH FLOOD RISK.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...vernight and early Wednesday morning.

DISCUSSION...
An intense complex of thunderstorms is expected overnight tonight
with a cold front and a greater risk of severe weather. Damaging
wind gusts and hail are possible. There is the potential for bowing
segments within the complex of thunderstorms, which may result in a
risk for significant wind gusts--especially in areas generally along
and west of the Interstate 44 corridor...and in areas near the Kansas/
Oklahoma border. Heavy rainfall associated with this complex may also
result in localized flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential
THURSDAY...Thunderstorm Potential.
FRIDAY...Dangerous Heat Potential.
SATURDAY...Dangerous Heat Potential.
SUNDAY...Dangerous Heat Potential.
Monday...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Strong to severe thunderstorms remain possible on Wednesday as
the cold front lingers across the area. Damaging wind gusts and
hail will remain the primary hazards. Heavy rainfall may also
result in some flooding threat. There is uncertainty on where the
greatest risk of severe weather will be as it will depend on the
exact location of the front, which will be influenced by the
previous night's complex of thunderstorms. The risk of storms
should end from northwest to southeast late Wednesday into early
Thursday. Dangerous heat will return for the end of the workweek
and into the upcoming weekend.

weather.gov/tulsa for additional information.

In the hours before

Local storm report, Jun 17, 9:31 PM CDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
931 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Hail             1 W Copan               36.90N 95.94W
06/17/2025  M1.75 Inch       Washington         OK   Emergency Mngr

&&
Special weather statement, Jun 17, 9:32 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
932 PM CDT Tue Jun 17 2025

OKZ054-060-061-180315-
Tulsa OK-Osage OK-Rogers OK-
932 PM CDT Tue Jun 17 2025

...A gust front will impact portions of southern Rogers,
southeastern Osage and northern Tulsa Counties through 1015 PM CDT...

At 931 PM CDT, Doppler radar was tracking a gust front along a line
extending from 3 miles northwest of Vera to 8 miles west of Sperry
to near Osage. Movement was southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tulsa, Sand Springs, Claremore, Owasso, Skiatook, Catoosa,
Collinsville, Verdigris, Sperry, Turley, Tulsa International Airport,
and Walnut Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3639 9619 3644 9604 3644 9600 3642 9600
      3643 9593 3636 9543 3616 9573 3616 9576
      3614 9576 3611 9581 3607 9613 3608 9616
      3619 9625 3622 9625 3623 9628 3634 9642
TIME...MOT...LOC 0231Z 315DEG 26KT 3647 9594 3633 9613 3627 9640

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Jun 17, 9:50 PM CDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
950 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Hail             1 NE Bigheart           36.87N 96.22W
06/17/2025  E1.50 Inch       Osage              OK   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&
Local storm report, Jun 17, 9:56 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
956 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Tstm Wnd Gst     10 S Bartlesville       36.60N 95.98W
06/17/2025  E60 MPH          Washington         OK   Broadcast Media

&&
Local storm report, Jun 17, 10:15 PM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1015 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Tstm Wnd Gst     3 SE Delaware           36.75N 95.60W
06/17/2025  M65 MPH          Nowata             OK   Mesonet

&&
Special weather statement, Jun 17, 11:02 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1102 PM CDT Tue Jun 17 2025

ARZ001-OKZ057-062-063-180445-
Benton AR-Craig OK-Delaware OK-Mayes OK-
1102 PM CDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON...
SOUTHEASTERN CRAIG...CENTRAL DELAWARE AND NORTHEASTERN MAYES COUNTIES
THROUGH 1145 PM CDT...

At 1101 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Honey Creek State Park, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pensacola...                      Maysville...
Jay...                            Dodge...
Honey Creek State Park...         Cherokee State Park...
Ketchum...                        Langley...
Lake Eucha State Park...          Grove...
Gravette...                       Disney Little Blue State Park...
Spavinaw State Park...            Strang...
Disney...                         Cleora...
Zena...                           Chloeta...
Spavinaw...                       Cherokee City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3650 9462 3650 9443 3628 9447 3637 9517
      3661 9512 3661 9462
TIME...MOT...LOC 0401Z 277DEG 30KT 3658 9484

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:44 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage46 min
Jun 17, 8:23 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage52 min
Jun 17, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Washington46 min
Jun 17, 8:45 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Jun 17, 8:58 PM CDTSevere Thunderstorm Warning Destructive damage threatTSAOsage, Washington47 min
Jun 17, 9:05 PM CDTAreal Flood AdvisoryTSAOsage3 hr
Jun 17, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington52 min
Jun 17, 9:32 PM CDTSpecial Weather StatementTSARogers, Tulsa43 min
Jun 17, 9:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata51 min
Jun 17, 10:07 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers53 min
Jun 17, 10:31 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee59 min
Jun 17, 10:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
Jun 17, 10:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee52 min
Jun 17, 11:02 PM CDTSpecial Weather StatementTSADelaware43 min
Jun 17, 11:17 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Jun 17, 11:31 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Washington44 min
Jun 17, 11:50 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Washington40 min
Jun 18, 12:00 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 3 more45 min
Jun 18, 12:04 AM CDTRiver Flood WarningTSAAdair, Delaware33 hr
Jun 18, 12:04 AM CDTRiver Flood WarningTSACherokee33 hr
Jun 18, 12:04 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware33 hr
Jun 18, 12:05 AM CDTRiver Flood AdvisoryTSACherokee, Delaware33 hr
Jun 18, 12:16 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more44 min
Jun 18, 12:25 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 2 more50 min
Jun 18, 12:32 AM CDTAreal Flood AdvisoryTSAOsage3 hr
Jun 18, 12:33 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee, Okmulgee42 min
Jun 18, 12:36 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 2 more39 min
Jun 18, 12:39 AM CDTSevere Thunderstorm Warning Destructive damage threatTSANowata, Rogers, Washington36 min
Jun 18, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee32 min
Jun 18, 12:47 AM CDTTornado WarningTSADelaware, Mayes25 min
Jun 18, 12:58 AM CDTTornado WarningTSAAdair, Cherokee32 min
Jun 18, 1:02 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa43 min
Jun 18, 1:05 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Ottawa40 min
Jun 18, 1:17 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee, Sequoyah58 min
Jun 18, 1:20 AM CDTTornado WarningTSAAdair25 min
Jun 18, 1:25 AM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee3 hr
Jun 18, 1:42 AM CDTSpecial Weather StatementTSASequoyah33 min
Jun 18, 2:10 AM CDTAreal Flood AdvisoryTSACreek, Okmulgee3 hr
Jun 18, 2:16 AM CDTSpecial Weather StatementTSASequoyah44 min
Jun 18, 2:43 AM CDTRiver Flood WarningTSACreek26 hr
Jun 18, 2:44 AM CDTRiver Flood WarningTSAWashington55 hr
Jun 18, 2:44 AM CDTRiver Flood WarningTSARogers, Tulsa68 hr
Jun 18, 3:36 AM CDTRiver Flood WarningTSAOsage24 hr
Jun 18, 9:31 AM CDTSpecial Weather StatementTSAPittsburg29 min
Jun 18, 10:19 AM CDTRiver Flood WarningTSAOsage, Pawnee17 hr
Jun 18, 10:24 AM CDTRiver Flood WarningTSAWashington4 hr
Jun 18, 1:03 PM CDTSpecial Weather StatementTSAWashington42 min
Jun 18, 5:43 PM CDTRiver Flood AdvisoryTSAMuskogee9 hr
Jun 18, 6:24 PM CDTSpecial Weather StatementTSALeFlore36 min
Jun 18, 6:51 PM CDTSpecial Weather StatementTSALeFlore39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.